# SDR AALA202105182782

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: D5725292100000
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT MAIN LANDING GEAR RETRACT ACTUATOR JACK FITTING. CORROSION ON UPPER FACE IS 2 INCHES LONG BY 0.125 INCHES WIDE BY 0.028 INCHES DEEP, LOWER FACE IS 6 INCHES LONG BY 0.125 INCHES WIDE BY 0.041 INCHES DEEP. REMOVED CORROSION BY MACHINING UPPER AND LOWER FACES AND FINISHING CUTS. 0.024 INCHES FINISHING CUT TO UPPER AND LOWER FACES EQUAL A TOTAL DEPTH OF 0.052 INCHES AND 0.065 INCHES, TOTAL MATERIAL REMOVED IS 0.117 INCHES PER SRM 57-26-13-300-008.
